Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Alright, my skin had been acting fairly well, after ending my zillionth tane course in March. However, it had been flaring up so bad around my period that I was put on spiro. Essentially, my skin is clear 90% of the month, and right around my period it flares BAD.

Went to the derm today...had a huge cyst drained and injected on my cheek (still hasn't gone done), one injected on my mustache area, one on my eyebrow, and two on my upper lip, which is COVERED in white heads/bumps (the assistant asked if I had a cold sore outbreak!!!!). I just want to die. Because I am moving in a week, my derm's like, well, there's nothing we can do....

I have to be in a wedding in two fucking days, and this shit won't be gone by then. When I finish moving, I am going to BEG the derm out there for tane. I am sick of this shit. No amount of topicals or anything can remotely control this.

Share this post


Link to post
Share on other sites
Guest TylerD

Alright, my skin had been acting fairly well, after ending my zillionth tane course in March. However, it had been flaring up so bad around my period that I was put on spiro. Essentially, my skin is clear 90% of the month, and right around my period it flares BAD.

Went to the derm today...had a huge cyst drained and injected on my cheek (still hasn't gone done), one injected on my mustache area, one on my eyebrow, and two on my upper lip, which is COVERED in white heads/bumps (the assistant asked if I had a cold sore outbreak!!!!). I just want to die. Because I am moving in a week, my derm's like, well, there's nothing we can do....

I have to be in a wedding in two fucking days, and this shit won't be gone by then. When I finish moving, I am going to BEG the derm out there for tane. I am sick of this shit. No amount of topicals or anything can remotely control this.

Sorry this is happening to you :( . But if you feel its best to go back on accutane then demand it. Say nothing worked for you other then accutane and if you guys dont give it to me im just going to keep breaking out. Im sure they will give it to you (hopefully). Anyways good luck....and By the way your very pretty regardless if you have a few spots.

Share this post


Link to post
Share on other sites

im sorry about the wedding. the cortisone shots help them to reduce in swelling pretty fast. And if you use ice to reduce the swelling that could help.

You should also check out the cyst board to get some advice there, and tell them your predicament. I mean you may be able to cover it up with some really good foundation, in 2 days, so hope isnt lost.

And also, it could be a worse event, drunk guys will be hitting on you more because they'll think your standards are lower with the breakout. Plus most of the attention will be paid to the groom and bride, no one will notice you. Unlike say a dance, or prom or something like that.

Share this post


Link to post
Share on other sites

It sounds like with what the derm did, it should be noticeably better within a couple of days.

Maybe you should try a low-dose Accutane regimen. I noticed you said you've been on 4 courses already...

Share this post


Link to post
Share on other sites

Really sorry to hear your about your flare-up. I've got a wedding on Saturday too funnily enough, and I've just had a breakout of a few spots, seriously pissing me off cos I've been doing so well lately, and seems like you've been doing brilliantly lately so chin up, you look stunning. :blush::)

Just tell the derm that you need the treatment as you find nothing else works. Not good for the long term but if you find you can do it without irritating anything, you could use some foundation for the day.

Share this post


Link to post
Share on other sites

four courses? wow =( wish there was a better alternative.....but looks like accutane is the only thing that's noticeable helped with it

hope u get it

Share this post


Link to post
Share on other sites

thanks for all the love guys :wub:

Like i have said in many posts before, the severity of my acne has decreased significantly; compared to many others here, I look pretty good. It's just that my cysts are persistant like none other, with the only successful treatment being a) extraction b) injection c) accutane.

It just blows twenty times more from going to clear skin, to disaster. Grar grar :evil:

Hopefully when I move and switch derms, I can go back on the tane. It's the only thing that helps me!

Share this post


Link to post
Share on other sites

thanks for all the love guys :wub:

Like i have said in many posts before, the severity of my acne has decreased significantly; compared to many others here, I look pretty good. It's just that my cysts are persistant like none other, with the only successful treatment being a) extraction b) injection c) accutane.

It just blows twenty times more from going to clear skin, to disaster. Grar grar :evil:

Hopefully when I move and switch derms, I can go back on the tane. It's the only thing that helps me!

Yeah, I hear you. I went from clear to disaster too, it's shocking, really.

You'll be fine though, I'm sure of it. You look beautiful in your pictures :)

Share this post


Link to post
Share on other sites

with the only successful treatment being a) extraction b) injection c) accutane.

The only thing that helped me get rid of my cystic acne was extractions ... facials after facials. Pain, money, and looking red in moments paid off.

If you can get a great professional who can do facials, try it..

Accutane can harm your health, especially after taking it so much, there must be an alternative.

Share this post


Link to post
Share on other sites

I'm almost 3 months off of tane and getting break outs again, small whiteheads everyday. I'm using neosprotin cream for spot treatment and it works pretty good, if you haven't then give it a try ... it may help you as well.

Where are you moving to anyways ??

Share this post


Link to post
Share on other sites

I'm almost 3 months off of tane and getting break outs again, small whiteheads everyday. I'm using neosprotin cream for spot treatment and it works pretty good, if you haven't then give it a try ... it may help you as well.

Where are you moving to anyways ??

I am moving from Michigan to Arizona. I cannot STAND the humidity here at the moment!

Share this post


Link to post
Share on other sites

I'm almost 3 months off of tane and getting break outs again, small whiteheads everyday. I'm using neosprotin cream for spot treatment and it works pretty good, if you haven't then give it a try ... it may help you as well.

Where are you moving to anyways ??

I am moving from Michigan to Arizona. I cannot STAND the humidity here at the moment!

I was in Michigan over the weekend, and I felt like I couldn't breathe with the humidity....and the mosquitos were totally evil :evil:

Share this post


Link to post
Share on other sites
Guest TylerD

Now it might just be me but it seems all the male derms prescribe accutane farelly easy, and alot of the female derms do not, now why do you think that is????

Share this post


Link to post
Share on other sites

I'm almost 3 months off of tane and getting break outs again, small whiteheads everyday. I'm using neosprotin cream for spot treatment and it works pretty good, if you haven't then give it a try ... it may help you as well.

Where are you moving to anyways ??

I am moving from Michigan to Arizona. I cannot STAND the humidity here at the moment!

I was in Michigan over the weekend, and I felt like I couldn't breathe with the humidity....and the mosquitos were totally evil :evil:

I know I know! I am wondering if that is exacerbating the problem. The humidity has calmed down a bit, as last week it was about 105 degrees with the heat index. Awful!!!

Just a quick update...I had to go back to the derm and have these cysts done AGAIN. The thing on my lip hasn't gone away (it looks better, however). I am wondering if I am immune to injections, lol.

Thanks everyone for your kind remarks...I love you guys! :wub:

Share this post


Link to post
Share on other sites

Your skin looks great in your gallery - do you have any scarring, or were you able to start your accutane course before it go too bad? Ugh. I remember the days of evil cysts. It's the worst. And I'm sure it's even more frustrating because you've done everything in your power to combat it. Hopefully the cortisone shots will be enough to calm things down. I'm 100% sure it has to do with the humidity and the heat. Nothing worse for acne sufferers! I spent some time in ARizona and I gotta tell you, it was HEAVEN for my skin!

Share this post


Link to post
Share on other sites

I live in Maryland and it's been over 100F plus humidity ... Arizona is on the other hand very hot and dry !!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×